Closures of Supplementary Vector Subspaces
Mathematische Annalen, Tome 173 (1967), pp. 127-146
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1967__173_161603,
author = {Shouro Kadahara},
title = {Closures of {Supplementary} {Vector} {Subspaces}},
journal = {Mathematische Annalen},
pages = {127--146},
year = {1967},
volume = {173},
zbl = {0152.12205},
url = {http://geodesic.mathdoc.fr/item/MAN_1967__173_161603/}
}
Shouro Kadahara. Closures of Supplementary Vector Subspaces. Mathematische Annalen, Tome 173 (1967), pp. 127-146. http://geodesic.mathdoc.fr/item/MAN_1967__173_161603/